# SDR CA190625017

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1500G
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Washer
- Part number: 32C0496
- Condition: Misinstalled
- Location: Rt Engine
- Component part number: UNKNOWN
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R ENG GEAR BOX BOLT MISSING   DURING MAINTENANCE ENG#2 R/H T/R OPENED AND FOUND PLATE NUT FALLING OFF.  AFTER INVESTIGATION FOUND PART FROM MAIN GEARBOX MOUNTING ATTACHMENT NUT WASHER. (TC# 20190625017)
